Muscle twitches from Antidepressant?

catherinetSeptember 17, 2008

Hi all,

About a month ago, I started taking sertraline (zoloft). Shortly afterwards, I started having muscle twitches.......the kind that make your arm/hand/leg jump. I'm thinking its a side-effect of the med. Hopefully it will go away. Anyone else ever have this with antidepressants?

Thanks.

Thank you for reporting this comment. Undo
michelle_phxaz

Yep, I have experienced this too, just a side effect. If it gets too bad let your doctor know.

    Bookmark   September 17, 2008 at 8:53PM
Thank you for reporting this comment. Undo
catherinet

Thanks michelle.

    Bookmark   September 18, 2008 at 9:18AM
Sign Up to comment
More Discussions
Suggest a remedy for chapped hand and breaking of nails
I am a working lady and my work is mostly on computer....
kalifa
Allergies
I have allergies all year around and nothing I take...
berk
Any help for balance problems?
I hope someone can relate. I have terrible balance...
phoggie
4000 chemicals in cigarette tobacco
there are 43 known carcinogens also. Here's the list!! Anyone...
pawprint1
incisional hernia
Have you had hernia surgery with mesh placed? I am...
sasha7
© 2015 Houzz Inc. Houzz® The new way to design your home™